You are not currently logged in.
Access JSTOR through your library or other institution:
Boundaries in Higher Dimensions and Their Kinship with Combinatorics
The Mathematics Teacher
Vol. 105, No. 5 (December 2011/January 2012), pp. 391-395
Published by: National Council of Teachers of Mathematics
Stable URL: http://www.jstor.org/stable/10.5951/mathteacher.105.5.0391
Page Count: 5
Preview not available
This is a description of a collaborative investigation by mathematics teachers into the numbers of dimensional boundaries for n > 2. Functions are fit to the patterns observed, and a relationship to Pascal's triangle is noted.
Copyright 2011 National Council of Teachers of Mathematics, Inc.